# SDR WX0A201507270053

- Difficulty date: July 22, 2015
- Submitted: July 29, 2015
- Operation: Air carrier
- Aircraft: N901NV
- Make and model: Boeing 757204
- Aircraft serial: 26963
- Aircraft time: 72,786 hours, 24,034 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: BPS73
- Part serial: 25705
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 17 DEF EMERGENCY LIGHT INOPERATIVE.  REPLACED EMERGENCY POWER SUPPLY IAW AMM 33-51-07.  OPERATIONS CHECKED OK.
